# SDR DJFA2007048A

- Difficulty date: April 12, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 8,043 hours, 4,939 cycles
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67130519
- Condition: Cracked
- Location: Nlg Ww
- Part time: 8,043 hours, 4,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED MULTIPLE CRACKS IN THE NOSE WHEEL WELL AREA.  THE UPPER CENTER WEB WAS CRACKED.  THE WEB CRACK WAS ABOUT .6 INCHES LONG.  MX REMOVED AND REPLACED CENTER WEB SUPPORT IAW  DRAWING NR 671800, REPLACED 6717711-41-5 LINES ASSYS AND SWAPPED ALL CRT LINES AND TUBES FOR WEB REPLACEMENT IAW MM CH 20-10-03.  REFERENCE SDR'S DJFA2007048 AND 048B FOR ADDITIONAL DATA.
